Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A study of analytic surfaces by means of a projective theory of envelopes


Authors: E. Greer and P. O. Bell
Journal: Trans. Amer. Math. Soc. 64 (1948), 253-267
MSC: Primary 53.0X
DOI: https://doi.org/10.1090/S0002-9947-1948-0026841-4
MathSciNet review: 0026841
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. O. Bell, A study of curved surfaces by means of certain associated ruled surfaces, Trans. Amer. Math. Soc. vol. 46 (1939) pp. 389-409. MR 0000510 (1:85a)
  • [2] -, A study of the projective differential geometry of surfaces by means of a modified tensor analysis, Trans. Amer. Math. Soc. vol. 60 (1946) pp. 22-50. MR 0016230 (7:529f)
  • [3] -, On differential geometry intrinsically connected with a surface element of projective arc length, Trans. Amer. Math. Soc. vol. 50 (1941) pp. 529-547. MR 0005687 (3:188f)
  • [4] V. G. Grove, The transformation of Čech, Bull. Amer. Math. Soc. vol. 50 (1944) pp. 231-234. MR 0009878 (5:216g)
  • [5] E. P. Lane, A treatise on projective differential geometry, University of Chicago Press, 1942. MR 0007286 (4:114b)
  • [6] G. Wu, Systems of quadrics associated with a point on a surface, I, Duke Math. J. vol. 10 (1943) pp. 499-513. MR 0009490 (5:157d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53.0X

Retrieve articles in all journals with MSC: 53.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1948-0026841-4
Article copyright: © Copyright 1948 American Mathematical Society

American Mathematical Society